# SDR AALA200801296

- Difficulty date: May 13, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- Aircraft time: 57,017 hours
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036311
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T682/13MAY AUS TO ORD - CREW REPORTED CABIN PRESSURE LOSS.  NO MASKS DEPLOYED.  LANDED DFW WITHOUT INCIDENT.  REPLACED BOTH CABIN SAFETY RELIEF VALVES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
